GAUGE-INVARIANT ANYON OPERATORS AND SPIN-STATISTICS RELATION IN CHERN-SIMONS MATTER FIELD-THEORY

Cited 24 time in webofscience Cited 0 time in scopus
  • Hit : 166
  • Download : 0
We consider one type of gauge-invariant anyon operators from the complex scalar field theory minimally coupled to the Chem-Simons term in 2 + 1 dimensions. In the Coulomb gauge condition, the anyonicity of operators, the multi-valued states, and the spin-statistics relation are derived by considering the proper distribution function, which appears in the definition of anyon operators. It is shown that the anyonicity is not a gauge artifact by also obtaining it in the covariant gauge.
Publisher
IOP PUBLISHING LTD
Issue Date
1994
Language
English
Article Type
Article
Keywords

FRACTIONAL-SPIN; QUANTUM-MECHANICS; PARTICLES; TERM

Citation

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, v.27, no.18, pp.6067 - 6076

ISSN
0305-4470
DOI
10.1088/0305-4470/27/18/016
URI
http://hdl.handle.net/10203/59796
Appears in Collection
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 24 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0